Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What happened to me in 1989? cubbybear

Posted by TomV on May 9, 2005, at 21:22:18

In reply to What happened to me in 1989?, posted by cubbybear on May 9, 2005, at 10:05:58

Halcion was the drug that William Styron blamed his psychotic depression on in his book Darkness Visible. From the sound of it, it's not a first choice sleep medicine any longer.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TomV thread:495520
URL: http://www.dr-bob.org/babble/20050504/msgs/495780.html